# SDR COEA2009

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 26,888 hours, 27,681 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Unit
- Part number: 7003360946
- Part serial: 86020360
- Condition: Worn
- Location: Ahru
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT NR 8663 FROM ANC, EFIS WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO RAMP.  MAINTENANCE REMOVED AND REPLACED AHRU.  AIRCRAFT RETURNED TO SERVICE.
